# SDR USAA2012120700015

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 37,364 hours, 13,513 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470420216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IFE (GOGO) INSTALLATION.  FUSELAGE STRINGER 43L CORRODED BETWEEN FR 55 AND FR 58.  REPAIRED STRINGER IAW EA 203929.
